MAUDE Adverse Event Report: LimaCorporate S.p.A TT MB Baseplate; SMR TT Metal Back Baseplate (Ti6Al4V) - Small R,

LimaCorporate S.p.A TT MB Baseplate; SMR TT Metal Back Baseplate (Ti6Al4V) - Small R,
Model Number 1375.15.605
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Aseptic loosening (4883)
Type of Reportable Event Serious Injury
Event or Problem Description
Smr reverse implant revision was performed on (b)(6) 2026 due to aseptic loosening of the glenoid baseplate.During the procedure, the surgical site was prepared and soft tissues were exposed to allow access to the implants.Multiple specimens were collected from both humeral and glenoid soft tissues prior to implant removal.The surgeon first removed the humeral components, followed by the glenoid and baseplate components.The site was subsequently prepared for reimplantation using stryker components.The previous surgery had been performed on (b)(6) 2022.The surgeon confirmed that the standard surgical workflow for shoulder revision was followed.The following components were explanted: smr glenoid baseplate small-r (product code 1375.15.605, lot 2015597, ster.No.(b)(4), smr cementless finned stem (product code 1304.15.150, lot 2119508, ster.No.(b)(4), smr reverse humeral body (product code 1352.20.010, lot 2119837, ster.No.(b)(4), smr reverse hp liner short (product code 1365.09.010, lot 2116005, ster.No.(b)(4), smr reverse hp glenosph.40 mm (product code 1374.50.400, lot 2121399, ster.No.(b)(4), smr glenoid peg tt small-r #l (product code 1375.14.653, lot 2108651, ster.No.(b)(4), bone screw ø6,5 h.35mm (product code 8420.15.040, lot 2014515, ster.No.(b)(4), bone screw ø6,5 h.50mm (product code 8420.15.070, lot 2018450, ster.No.(b)(4), smr connector small r (product code 1374.15.305, lot 2119197, ster.No.(b)(4).Patient details: male, 72 years old, sedentary.Event happened in australia.
 
Additional Manufacturer Narrative
Investigation the explanted components have been discarded and cannot be returned to the manufacturer for identification and analysis.Checking the manufacturing charts (dhr) of the involved lot #2015597 (ster.N.(b)(4) for the suspected component, no pre-existing anomalies were found on the 60 components manufactured with the same lot #.A final mdr will be shared upon completion of the investigation.

Brand Name
TT MB Baseplate
Common Device Name
SMR TT Metal Back Baseplate (Ti6Al4V) - Small R,
Manufacturer (Section D)
LimaCorporate S.p.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key50066815
Report Number3008021110-2026-00301
Device Sequence Number18732312
Product Code KWT
UDI-Device Identifier08033390089562
UDI-Public08033390089562
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K133349
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1375.15.605
Device Catalogue Number1375.15.605
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/29/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown